# SDR SWAA2016090155350

- Difficulty date: August 18, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 34,634 hours, 15,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 149A8109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY WASTE COMPARTMENT SURROUND STRUCTURE CLIP CRACKED AT BS 865, LBL 10.  R & R CLIP ASSY IAW SRM AND DWG.
